# SDR DALA1212253359

- Difficulty date: February 18, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 722
- Aircraft time: 7,767 hours, 1,024 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK CORROSION OUT OF LIMITS AS PER SRM53-00-15 FIG 102, FR33-FR35 Y-1959.  REPAIR SEAT TRACK AS PER ER/A 499110-14.
